| Catalog Number |
01.39.202 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 october 2019: lot 166777: (b)(4) items manufactured and released on 26-jan-2017.Expiration date: 2022-01-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager partial hip revision (stem and head) performed 1 year and 9 months after cementless total hip arthroplasty.No information concerning patient age, activity level and general health status is available.Poor quality of radiographic image provided doesn't allow a proper clinical evaluation.Osseointegration failures may be caused by pre-existing comorbidities or patient characteristics that reduce bone metabolism.The reason of this event cannot be determined.
Event or Problem Description
The patient came in complaining of pain due to no bone ingrowth on the stem.About 1 year and 9 months after primary the surgeon revised successfully the stem and ceramic head.